Alexei Venkov

The Selberg trace formula for SL(3,Z)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

The Selberg trace formula for SL(3,Z). / Venkov, Alexei.

In: Journal of Soviet Mathematics, Vol. 12, 1979, p. 384-424.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A 1979, 'The Selberg trace formula for SL(3,Z)' Journal of Soviet Mathematics, vol. 12, pp. 384-424. DOI: 10.1007/BF01097187

APA

Venkov, A. (1979). The Selberg trace formula for SL(3,Z). Journal of Soviet Mathematics, 12, 384-424. DOI: 10.1007/BF01097187

CBE

Venkov A. 1979. The Selberg trace formula for SL(3,Z). Journal of Soviet Mathematics. 12:384-424. Available from: 10.1007/BF01097187

MLA

Venkov, Alexei. "The Selberg trace formula for SL(3,Z)". Journal of Soviet Mathematics. 1979, 12. 384-424. Available: 10.1007/BF01097187

Vancouver

Venkov A. The Selberg trace formula for SL(3,Z). Journal of Soviet Mathematics. 1979;12:384-424. Available from, DOI: 10.1007/BF01097187

Author

Venkov, Alexei. / The Selberg trace formula for SL(3,Z). In: Journal of Soviet Mathematics. 1979 ; Vol. 12. pp. 384-424

Bibtex

@article{df0113a06c6511deb2cc000ea68e967b,
title = "The Selberg trace formula for SL(3,Z)",
author = "Alexei Venkov",
note = "Translation from Zap. nauch. semin. LOMI 63, (1976), 8-66 (Russian)",
year = "1979",
doi = "10.1007/BF01097187",
language = "English",
volume = "12",
pages = "384--424",
journal = "Journal of Soviet Mathematics",
issn = "0090-4104",
publisher = "Consultants Bureau",

}

RIS

TY - JOUR

T1 - The Selberg trace formula for SL(3,Z)

AU - Venkov,Alexei

N1 - Translation from Zap. nauch. semin. LOMI 63, (1976), 8-66 (Russian)

PY - 1979

Y1 - 1979

U2 - 10.1007/BF01097187

DO - 10.1007/BF01097187

M3 - Journal article

VL - 12

SP - 384

EP - 424

JO - Journal of Soviet Mathematics

T2 - Journal of Soviet Mathematics

JF - Journal of Soviet Mathematics

SN - 0090-4104

ER -